# SDR YENA20130330068

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 36,203 hours, 12,556 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Temp System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 796 SXM-BOS, AIRCRAFT DIVERTED TO SJU.  CLIMBING THROUGH FL 320 COCKPIT AND CABIN BECAME EXCESSIVELY HOT TEMP EXCEEDING 94 DEG F.  DESCENT THROUGH 6000 FEET COCKPIT AND CABIN TEMP STARTED RETURNING TO NORMAL TEMP.  PER TSM 21-63-00-810-843-A INSPECTED AND CLEANED COCKPIT & CABIN TEMP SENSOR PERFORMED OPS TEST OF COCKPIT AND CABIN TEMP CTRL PER AMM 21-63-00-05 TEST OK.  PERFORMED OPS TEST OF PACK 1 & 2 PER AMM 21-61-00 TEST OK.  NO FAULTS PRESENT OR FOUND ON MCDU FOR PREVIOUS FLT.  AIRCRAFT OK FOR CONTINUE IN SERVICE AT THIS TIME.
